# SDR CA150903007

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,387 hours
- Engine: Pwa PT6A41
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Condition: Failed
- Location: Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW EXPERIENCED A LT CHIP DETECTOR LIGHT INDICATION SHORTLY AFTER TAKEOFF AND SUBSEQUENTLY RETURNED TO BASE.  DURING INSPECTION, MAINTENANCE FOUND CHUNKS OF METAL ON THE CHIP DETECTOR AND REDUCTION GEARBOX FILTER. THE ENGINE WAS REMOVED AND SENT FOR TEARDOWN. INDICATED THAT THE METAL THAT CAUSED THE INDICATION OF THE CHIP DETECTOR CAME FROM THE 2ND STAGE PLANETARY GEAR IN THE REDUCTION GEAR BOX. THE ENGINE FAILURE OCCURRED AT TSO 2970.7, WHICH WAS 629.3 HRS SHORT OF O/H.
